# SDR 97FDEA00534

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 652174050L
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0271  005  - R/W I/B AILERON, I/B TAB FITTING CORRODED (AREA MARKED).
